MathSciNet Relay Station
MathSciNet bibliographic data
MR1283528 (95i:46050) 46E50 (46G20)
Dineen, Seán Quaisnormable spaces of holomorphic functions. Note Mat. 13 (1993), no. 1, 155–195.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement